# SDR VNAA202206099912

- Difficulty date: June 9, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 40,398 hours, 38,964 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: AV67023105003004
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HSTA SCREW JACK MOUNT FITTING HAS BURRS AND SIGNS OF TOOLING DAMAGE NEAR UPPER MOUNT BOLT ATTACH POINTS.
